Alexandre F. B. Duarte, Jessica de M. G. Pereira, Marcelo K. Lenzi, Giane Gonçalves, Roberto Rossato e Ervin K. Lenzi

Acta Scientiarum. Technology – Volume: 36; Issue: 4; Pages: 657-662; DOI: 10.4025/actascitechnol.v36i4.24413

We investigate for the diffusion equation the differences manifested by the solutions when three different types of spatial differential operators of noninteger (or fractional) order are considered for a limited and unlimited region. In all cases, we verify an anomalous spreading of the system, which can be connected to a rich class of anomalous diffusion processes.